RUS  ENG
Full version
JOURNALS // Teoreticheskaya i Matematicheskaya Fizika // Archive

TMF, 1996 Volume 109, Number 1, Pages 128–136 (Mi tmf1217)

This article is cited in 2 papers

On asymptotyic evolution of a localized perturbation in the case of one dimensional Landau–Lifshitz equation with one-axis anisotropy

A. M. Kamchatnova, A. L. Krylovb, G. A. Elc

a Troitsk Institute for Innovation and Fusion Research
b Schmidt United Institute of Physics of the Earth, Russian Academy of Scienses
c Institute of Terrestrial Magnetism, Ionosphere and Radio Wave Propagation

Abstract: Modulational instability of the plane waves in one-dimensional ferromagnetic described by the Landau–Lifshitz equation is analysed on the basis of the Whitham method. It is shown that this instability leads to formation of the domain structure in the system.

Received: 24.11.1995

DOI: 10.4213/tmf1217


 English version:
Theoretical and Mathematical Physics, 1996, 109:1, 1345–1351

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025